Need help managing new sides from Fin - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 1 of 1
  1. #1
    Junior Member
    Join Date
    Nov 2015
    Posts
    12

    Default Need help managing new sides from Fin

    A little bit about me and my journey on Fin. I'm 46 and I've been on fin now 20 months and I have started to see much better improvements in my hair recently then I have at any time during my 20 months. I take 1mg daily at night and have the entire time. I've been through a number of sheds and often considered stopping because I didn't think it was working.

    In the beginning I had minor sides that went away after a few months of use. I have always been able to perform when it's time. Morning wood, daily erections and libido are a thing of the past. I have always just dealt with the other issues because getting an erection when intimate has not been a problem.

    In the past few weeks/months, I've noticed that my whole groin and penis area is just dead and has very little feeling in it. My genitals and "member" have changed considerably in size and girth. (It's not in my head), I can see every time I go to the bathroom. I've tried to stay away from the fear monger sites, but I know something is causing this change. I plan to visit a urologist to have this looked at as well.

    My question is.. I've taken the same dosage for 20 months. Would I do damage to the progress that I have made if I tried reducing the dosage to mitigate the sides? Can I stop taking for a few weeks to see if that subsides? If so, how long perform I lose the fin progress?

    I really don't want to come off the drug but need to be sure it's the Fin that is causing the changes (think rubbery thin pencil).

    Any thoughts would be greatly appreciated.

Similar Threads

  1. Managing post-HT ugly duckling phase
    By mrcombover in forum Hair Transplant: Start Your Own Topic
    Replies: 1
    Last Post: 08-14-2017, 08:15 PM
  2. Replies: 1
    Last Post: 09-15-2014, 04:04 PM
  3. Replies: 2
    Last Post: 07-04-2013, 04:24 PM
  4. Managing weight gain on fin
    By thechamp in forum Hair Loss Treatments
    Replies: 11
    Last Post: 06-01-2013, 11:19 AM
  5. More or less likely to get sides with fin...
    By Breaking Bald in forum Men's Hair Loss: Start Your Own Topic
    Replies: 14
    Last Post: 01-05-2013, 04:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Thinking About Giving Up The Piece
Today 03:14 PM
by Crixus
Last Post By mrclean
Today 09:04 PM
Would you think Iím getting bald soon?
Today 03:49 PM
Last Post By mrclean
Today 04:23 PM
What to do if you have a severe hair loss?
05-04-2018 03:16 AM
by Noah25
Last Post By Geo88
Today 02:58 PM
Propecia saved my hairline and looks
Today 02:55 PM
by Geo88
Last Post By Geo88
Today 02:55 PM
KSL Glasgow- Advice needed
03-26-2018 12:28 PM
by Saw
Last Post By Saw
Today 01:53 PM
First FUE hairtransplant next Month - restarting Finasterid
05-16-2018 07:02 AM
Last Post By pkipling
Today 01:51 PM